Research on Evolution Equations Compendium. Volume 2


Gaston M. N’Guerekata (Editor)
Morgan State University, Baltimore, MD, USA

Series: Mathematical Research Summaries
BISAC: MAT000000

This book presents and discusses new developments in the study of evolution equations. Topics discussed include global attractors for semilinear parabolic equations with delays; exact controllability for the vibrating plate equation in a non smooth domain; weighted pseudo almost automorphic solutions for some partial functional differential equations in fading memory spaces; periodic solutions to the nonlinear parabolic equation; and infinite-time admissibility of observation operators for volterra systems. (Imprint: Nova)

Table of Contents

Table of Contents


1. Global Attractors for Semilinear Parabolic Equations with Delays
(C.T. Anh, L.V. Hieu and T.T. Loan)

2. Exact Controllability for the Vibrating Plate Equation in a Non Smooth Domain
(Gilbert Bayili, Mary Teuw Niane and Abdoulaye Sene)

3. Weighted Pseudo Almost Automorphic Solutions For Some Partial
Functional Differential Equations in Fading Memory Spaces
(Samir Fatajou, Mary Teuw Niane and Abdoulaye Sene)

4. Periodic Solutions to the Nonlinear Parabolic Equation
(Svetlin Georgiev Georgiev)

5. Infinite-Time Admissibility of Observation Operators for Volterra
(Jian-Hua Chen)

6. Global Solutions and Asymptotic Behavior of Compressible Navier-Stokes Equations
(Wuming Li and Quansen Jiu)

7. Two Semigroups of Bounded Linear Operators
(Yu Lin and Jian-Hua Chen)

8. Asymptotic Behavior of Solutions of the One-Dimensional Heat Equation
(Alexander I. Kheyfits and Juan B. Lacay)

9. Almost Automorphic Solutions of Some Semilinear Fractional Differential Equations
(Gisele M. Mophou)

10. The Smoothness With Respect to Time Variable of the Solution for the Second Initial Boundary Problem for Hyperbolic Systems in Infinite Cylinders with Non-Smooth Base
(Nguyen Manh Hung and Phung Kim Chuc)

11. First-Order Nonlinear Evolution Equations and Yosida
Approximations Based on the Relative Maximal Monotonicity
(U. Verma)

12. On the Regularity of the Solutions for the First Initial Boundary Value Problem for Hyperbolic Systems in Infinite Cylinder With Non-Smooth Base
(Nguyen Manh Hung and Bui Trong Kim)

13. Spectral Criteria for the Almost Periodicity of Non-Autonomous Boundary Cauchy Problems
(T. Akrid and L. Maniar)

14. Existence of Sp-Almost Periodic Solutions to Some Functional Stochastic Integro-Differential Evolution Equations
(Paul H. Bezandry)

15. Corrigendum to: Pseudo Almost Automorphic Solutions of a Neutral Functional Fractional Differential Equations
(Gisele M. Mophou, Gaston M. N’Guerekata and Vincent Valmorin)

16. Remarks on the Paper: Existence of Mild Solutions of Some Neutral Fractional Functional Evolution Equations with Infinite Delay, appl. Math. Computation, 216 (2010), 61-69
(Gaston M. N’Guerekata, Morgan State University, 1700 E. Cold Spring Lane, Baltimore, M.D., USA)
<a href=”” target=”_blank” rel=”noopener”>Free Download Available</a>

17. Discriminating Sentinel for Parabolic Evolution System Gouverned by the Cauchy-Fourier Problem at Incomplete Data
(Sadou Tao and Ousseynou Nakoulima)

18. Asymptotic Behavior of a Mathematical Model of the Ryanodine-Sensitive Ca Channel Dynamics in Cardiomyocytes and Applications
(Tuan A. Nguyen and Le Manh Thuc)

19. An Asymptotic Model of a Nonlinear Adaptive Orthotropic Elastic Plate
(Robert J. Ronkese)

20. Robustness of Exponential Dichotomy of Evolution Equations Under Admissible Perturbations on a Half-line
(Nguyen Thieu Huy and Trinh Viet Duoc)

21. On the Relationship Between Discrete and Continuous Observations of Dynamical-Systems
(Bui Xuan Dieu, Do Duc Thuan, Ha Binh Minh and Nguyen Van Minh)

22. Comparative Study of the Suppression on T-Cell and Dendritic Cells in a Mathematical Model of Psoriasis
(Priti Kumar Roy and Jhumpa Bhadra)

23. Weak Solutions for Anisotropic Nonlinear Elliptic Problem With Variable Exponent and Measure Data
(Blaise Kon, Stanislas Ouaro and Safimba Soma)

24. Pseudo Almost Periodic Solution of Stochastic Functional
Differential Equations
(Syed Abbas)

25. A Class of Nonlinear Fractional Integro-Differential Equations With Nonlocal Condition
(Fei Xiao)

26. Time Scale Simulation of VMAX of Urea Cycle Enzymes
(Pradip Bhattacharya, Alok Srivastava, Sarbashish Das, Samiyadeep Nandi, Ganeshan Tamil, Ashutosh Viswabandhu, Hemanta Kwashua, Rabi Yadav, et al)

27. Exponential Trichotomy and Qualitative Properties for Ordinary Differential Equations
(E. Ait Dads, L. Lhachimi)

28. Some Kinds of Controls for Boundedness Properties of Stochastic Set Solutions with Selectors
(Nguyen Dinh Phu, Ngo Van Hoa and Nguyen Minh Hai)

29. Renormalized Solutions of Nonlinear Degenerated Parabolic Equations Without Sign Condition and L1 Data
(Youssef Akdim, Jaouad Bennouna and Mounir Mekkour)


Publish with Nova Science Publishers

We publish over 800 titles annually by leading researchers from around the world. Submit a Book Proposal Now!